| Model Number |
WA47787A |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during a transcervical resection of fibroids (tcrf) procedure, one bipolar resection loop broke and was fished out with a second bipolar resection loop that also broke during the procedure.The first broken loop (wire piece) was found, but the second one was not seen on the screen.The procedure to find the missing wire tip was abandoned.The patient would return in 6 weeks for a second procedure.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.This report is related to the following patient identifier: (b)(6).
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's (lm) investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been less than 1 year since the subject device was manufactured.The subject device was not returned to olympus for evaluation.Based on the results of the investigation, the root cause of the reported event could not be determined.Olympus will continue to monitor field performance for this device.